Song Guangxing. Existence Theorems of Extremal Solutions for a Class of Nonlinear lntegro-Differential Equations[J]. Applied Mathematics and Mechanics, 1996, 17(11): 1019-1024.
Citation: Song Guangxing. Existence Theorems of Extremal Solutions for a Class of Nonlinear lntegro-Differential Equations[J]. Applied Mathematics and Mechanics, 1996, 17(11): 1019-1024.

Existence Theorems of Extremal Solutions for a Class of Nonlinear lntegro-Differential Equations

  • Received Date: 1995-05-04
  • Publish Date: 1996-11-15
  • In this paper, the following initial value problem for nonlinear integro-differential equationis is considered, where Using the method of upper and lower solutions and the monotone iterative technique.We obtain existence results of minimal and maximal solutions.
  • loading
  • [1]
    孙经先、刘立山,Banach空间中混合型微分-积分方程的单调迭代法,系统科学与数学,13(2)(1993), 160-166.
    [2]
    Sun Jingxian and Zhao Zengqin, Extremal solutions of initial Value problem for integro-differential equations of mixed type in Banach Spaces, Ann. of Diff: Eqs., 8, 4(1992),469-475.
    [3]
    S. K. Kaul and A. S. Vatsala, Monotone method for intearo-differential equation with periodic boundary conditions, Applicable Analysis, 21(1986), 297-305.
    [4]
    V. Lakshmikantham and S. Leela, Differential and Integral Inequalities Acad. Press (1969).
    [5]
    R. Kress, Linear Integral Equations, Springer-Verlag, Berlin Heidelberg(1989).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1958) PDF downloads(395) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return